# SDR AALA202109161411

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 55,018 hours, 33,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY PACK FAILS OPERATIONAL CHECK. REPLACED BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38-400-002-A.
